MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; BANDAGE, ELASTIC
Model Number 66000415
Medical Device Problem Codes Failure to Unfold or Unwrap (1669); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the brown bandage of a profore lite system kit case 8 lite multi-layer compression bandage system sticks and the compression pressure cannot be built up professionally.The device is also very wrinkled and cannot be rolled out properly.Treatment was performed, without any delay, with the same device.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
Internal reference number: (b)(4).
 
Event or Problem Description
It was reported that the brown bandage of the profore lite system kit case 8 lite multi-layer compression bandage system is crumpled and cannot be unrolled properly.It is therefore difficult to generate the correct pressure during application/use.Treatment was performed, without any delay, using the same device.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
H10: additional information the device was not returned for evaluation.All supplied information has been reviewed and we have not been able to confirm the complaint.A documentation investigation has been conducted, confirming previous complaints of this nature establishing an inadequate standard operating procedure as the root cause with corrective actions assigned.A review of the device history confirmed that no manufacturing problems had been observed.The complained product was released prior to the initiation of the corrective action.The instructions for use contain comprehensive instructions on the safe operation and use of the device.The risk files mitigate the reported issue with no updates required.Smith and nephew can confirm the device was released according to specifications and continue to monitor for adverse trends relating to this product range.This investigation is now complete, with no additional corrective actions deemed necessary.

Brand Name
PROFORE LITE SYSTEM KIT CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12760250
Report Number8043484-2021-01933
Device Sequence Number19888086
Product Code FQM
UDI-Device Identifier05031844002498
UDI-Public05031844002498
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model Number66000415
Device Catalogue Number66000415
Device Lot Number1192890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date01/27/2022
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown